# SDR QXEA9700606

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Bolt
- Condition: Misinstalled
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT MAIN LANDING GEAR FORWARD DOOR AFT HINGE AFT FRAME (85410422) AND JOINT STRAP (85410426) THAT WAS DAMAGED BY THE HINGE BOLT BEING INSTALLED BACKWARDS CHAFING THE FRAME AND JOINT STRAP.  REAIRED IAW EA 9-54-138.
